Generalized controlled invariance for nonlinear systems

H.J.C. Huijberts, C.H. Moog, R. Andiarti

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
128 Downloads (Pure)


A general setting is developed which describes controlled invariance for nonlinear control systems and which incorporates the previous approaches dealing with controlled invariant (co -) distributions. A special class of controlled invariant subspaces, called controllability cospaces, is introduced. These geometric notions are shown to be useful for deriving a (geometric) solution to the dynamic disturbance decoupling problem and for characterizing the so-called fixed dynamics for noninteracting control. These fixed dynamics are a central issue in studying noninteracting control with stability. The class of quasi-static state feedbacks is used.
Original languageEnglish
Pages (from-to)953-979
JournalSIAM Journal on Control and Optimization
Issue number3
Publication statusPublished - 1997


Dive into the research topics of 'Generalized controlled invariance for nonlinear systems'. Together they form a unique fingerprint.

Cite this